Nonlinear smoothing for random fields


Aihara, Shin Ichi and Bagchi, Arunabha (1995) Nonlinear smoothing for random fields. Stochastic Processes and Their Applications, 55 (1). pp. 143-158. ISSN 0304-4149

open access
Abstract:Stochastic nonlinear elliptic partial differential equations with white noise disturbances are studied in the countably additive measure set up. Introducing the Onsager-Machlup function to the system model, the smoothing problem for maximizing the modified likelihood functional is solved and the explicit form of nonlinear smoother is presented in the finitely additive observation noise set up.
Item Type:Article
Copyright:© 1995 Elsevier Science
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 140832